# SDR DXTA2024052211828

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 7,083 hours, 4,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LIGHT ON AFT PARTITION BEFORE ENTERING THE LAV IS NOT ILLUMINATING.  GAINED ACCESS AND FOUND THE CONNECTOR TO THIE EMER EXIT LIGHT ON THE  LFT AFT PARTITION NOT CONNECTED. INSTALLED CONNECTOR AND PERFORMED OPS CHECK. OPS CHECK GOOD. CLOSED UP ACCESS. ALL WORK PERFORMED IAW 25-20-33.
